Repositório Digital

A- A A+

Simplified periodic anderson model : exact solution in infinite dimensions

.

Simplified periodic anderson model : exact solution in infinite dimensions

Mostrar registro completo

Estatísticas

Título Simplified periodic anderson model : exact solution in infinite dimensions
Autor Consiglio, Roberto
Gusmao, Miguel Angelo Cavalheiro
Abstract We present a diagrammatic perturbative treatment of the hybridization for the periodic Anderson model that recovers the dynamical mean-field equations in the limit of infinite dimensions. The resulting effective singlesite problem is naturally addressed by perturbation theory on the dynamical mean field. We introduce a simplified version of the model in which only electrons with a given spin orientation hybridize. The perturbation series can be summed in this case, yielding an exact solution for the single-particle Green’s functions. Electronic and transport properties are analyzed, showing the existence of a metallic regime with non-Fermiliquid behavior.
Contido em Physical review. B, Condensed matter. New York. Vol. 55, no. 11 (Mar. 1997), p. 6825-6831
Assunto Fisica da materia condensada
Modelo de Anderson
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/104221
Arquivos Descrição Formato
000188543.pdf (119.6Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.